# SDR 96ZZZX4893

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517MA
- Make and model: Boeing 707321C
- Aircraft serial: 20017
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 69335132
- Condition: Loose
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

OXO - FLT 404 - MDSD.  DURING APPROACH, SPLIT FLAP ON LEFT SIDE.  FOUND COUPLING LOOSE AT OUTBOARD JACKSCREW OF INBOARD FLAP.  FOUND INBOARD FLAP, P/N 65-18441-51, S/N BN336, DAMAGED.  REPLACED FLAP WITH OVERHAULED FLAP.  REPAIRED LEFT HAND FILLET FLAP.  REPAIRED LEFT HAND INBOARD AILERON.
